Estimates for the lowest eigenvalue of a star graph

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jmaa.2008.12.014

Abstract

We derive new estimates for the lowest eigenvalue of the Schrödinger operator associated with a star graph in R^2. We achieve this by a variational method and a procedure for identifying test functions which are sympathetic to the geometry of the star graph.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Ian Wood
Date Deposited: 09 Apr 2010 10:59
Last Modified: 28 Jul 2014 08:11
Resource URI: http://kar.kent.ac.uk/id/eprint/23936 (The current URI for this page, for reference purposes)
  • Depositors only (login required):